# SDR AALA201607279010

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 52,051 hours, 19,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3L DOOR ARMING LEVER BROKEN OFF.  AIRCRAFT GROUNDED.  REPLACED L3 DOOR ARM - DISARM LEVER IAW AMM 52-22-22-400-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
